# SDR AALA202510305231

- Difficulty date: October 16, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 68,416 hours, 28,901 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF RECEIVED FUEL IMBALANCE OF 1200 LBS. DIFFERENCE NOTED.  COMPLIED WITH CONDITIONAL INSPECTION OF FUEL IMBALANCE EXCEEDADANCE. COULD NOT DUBLICATE FUEL IMBALANCE ON GROUND. FUELED AIRCRAFT AND NO FUEL INBALANCE NOTED. PER AMM 05-51-48-211-801.
